# SDR SWAA2021030452863

- Difficulty date: February 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 46,290 hours, 23,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER ROW 4-ABC LEFT SIDE MISSING OK TO CONTINUE PER MEL 25-10-01 SP1B TRACKING NUMBER 70218 / INSTALLED LENS COVER PER SIP CLOSING# 70598
